In August of 2006 my wife had her whole thyroid removed along with one of her parathyroids. For nearly two years we have fought to correct the effects of this trying everything Dr's threw at us. Currently she is on a combination of T3/T4 but is only does so much. She still complains of aches, pains, fatigue, no sex drive and discomfort during sex due to lack of self-lubrication, she currently takes an anti-depressant and we are at a loss. We are trying everything we can and will do anything to fix this problem. Someone PLEASE respond!!!!
STOP TAKING ANIDEPRESSANT! I WAS TAKING LEXAPRO AND TOTALLY LOST SEX DRIVE. THIS IS A SIDE EFFECT. I KNOW FOR SURE FROM MY OWN EXPERIENCE.
AND I ALSO HAVE THE SAME THYCA HISTORY LIKE YOUR WIFE.
PS I am 34 y.o. female 15 month after TT for thyca.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.